# SDR REXA2012120201538

- Difficulty date: November 30, 2012
- Submitted: December 2, 2012
- Operation: Air carrier
- Aircraft: N8516C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7516
- Aircraft time: 25,697 hours, 22,581 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NR 3 FLOOR SEAT TRACK GOUGED.  REPAIRED AIW SRM 53-21-49.
